# SDR REXA200900056

- Difficulty date: May 23, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 11,380 hours, 9,138 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 1288A
- Condition: Bypassing
- Location: Hyd System
- Part time: 11,380 hours, 9,138 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON APPROACH. REMOVED AND REPLACED HYD RESERVOIR AND PERFORMED GEAR SWINGS.
